Home > Research > Publications & Outputs > Simplicial cohomology of augmentation ideals in...

Electronic data

  • S0013091508000060a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society (Series 2), 53 (1), pp 97-109 2010, © 2010 Cambridge University Press.

    Final published version, 192 KB, PDF document

Links

Text available via DOI:

View graph of relations

Simplicial cohomology of augmentation ideals in $\ell^1(G)$

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>02/2010
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number1
Volume53
Number of pages13
Pages (from-to)97-109
Publication StatusPublished
<mark>Original language</mark>English

Abstract

Let G be a discrete group. We give a decomposition theorem for the Hochschild cohomology of l1(G) with coefficients in certain G-modules. Using this we show that if G is commutative-transitive, the canonical inclusion of bounded cohomology of G into simplicial cohomology of l1(G) is an isomorphism.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society (Series 2), 53 (1), pp 97-109 2010, © 2010 Cambridge University Press.